| Model Number |
9565003 |
| Medical Device Problem Codes |
Material Deformation (2976); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was rep orted that the locking wheel was locked and screw was striped.It could not be turned or manipulated.This incident was during after sterilization.There was no patient involvement reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis product id:9565003 lot# im22h051 visual and functional testing identified that the threads of the tightening mechanism have been stripped keeping the instrument from tightening.This is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.